Advertisement

\(\left( p,q\right) \)-Hermite–Hadamard inequalities and \(\left( p,q\right) \)-estimates for midpoint type inequalities via convex and quasi-convex functions

  • Mehmet KuntEmail author
  • İmdat İşcan
  • Necmettin Alp
  • Mehmet Zeki Sarıkaya
Original Paper

Abstract

In this paper, we prove the correct \(\left( p,q\right) \)-Hermite–Hadamard inequality, some new \(\left( p,q\right) \)-Hermite–Hadamard inequalities, and generalized \(\left( p,q\right) \)-Hermite–Hadamard inequality. By using the left hand part of the correct \(\left( p,q\right) \)-Hermite–Hadamard inequality, we have a new equality. Finally using the new equality, we give some \(\left( p,q\right) \)-midpoint type integral inequalities through \(\left( p,q\right) \)-differentiable convex and \(\left( p,q\right) \)-differentiable quasi-convex functions. Many results given in this paper provide extensions of others given in previous works.

Keywords

Hermite–Hadamard inequality Midpoint type inequality q-integral inequalities \((p, q)\)-integral \((p, q)\)-derivative \((p, q)\)-integration Convexity Quasi-convexity 

Mathematics Subject Classification

34A08 26A51 26D15 

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that they have no competing interests.

Author contributions

All authors contributed equally to the writing of this paper. All authors read and approved the final manuscript.

References

  1. 1.
    Alomari, M., Darus, M., Dragomir, S.S.: Inequalities of Hermite–Hadamard’s type for functions whose derivatives absolute values are quasi-convex. RGMIA Res. Rep. Coll. 12(Supplement), 1–11Google Scholar
  2. 2.
    Alp, N., Sarıkaya, M.Z., Kunt, M., İşcan, İ.: q-Hermite–Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions. J. King Saud Univ. Sci. doi: 10.1016/j.jksus.2016.09.007 CrossRefGoogle Scholar
  3. 3.
    Ernst, T.: A Comprehensive Treatment of \(q\)-Calculus. Springer, Basel (2012)Google Scholar
  4. 4.
    Gauchman, H.: Integral inequalities in \(q\)-calculus. Comput. Math. Appl. 47, 281–300 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Jagannathan, R., Srinivasa, R.K.: Tow-parameter quantum algebras, twin-basic numbers, and associated generalized hypergeometric series (2006). arXiv:math/0602613v
  6. 6.
    Jackson, F.H.: On a \(q\)-definite integrals. Q. J. Pure Appl. Math. 41, 193–203 (1910)zbMATHGoogle Scholar
  7. 7.
    Kırmacı, U.S.: Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula. Appl. Math. Comput. 147, 137–146 (2004)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Kac, V., Cheung, P.: Quantum calculus. Springer, Berlin, New York (2001)zbMATHGoogle Scholar
  9. 9.
    Latif, M.A., Kunt, M., Dragomir, S.S., İşcan, İ.: Some (p,q) estimates for Hermite-Hadamard inequalities via convex and quasi-convex functions. doi: 10.13140/RG.2.1.1280.2806
  10. 10.
    Liu, W., Zhuang, H.: Some quantum estimates of Hermite–Hadamard inequalities for convex functions. J. Appl. Anal. Comput. 7(2), 501–522 (2017)MathSciNetGoogle Scholar
  11. 11.
    Noor, M.A., Noor, K.I., Awan, M.U.: Some quantum estimates for Hermite–Hadamard inequalities. Appl. Math. Comput. 251, 675–679 (2015)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Noor, M.A., Noor, K.I., Awan, M.U.: Some quantum integral inequalities via preinvex functions. Appl. Math. Comput. 269, 242–251 (2015)MathSciNetGoogle Scholar
  13. 13.
    Sadjang, P.N.: On the fundamental theorem of \(\left( p,q\right) \)-calculus and some \(\left( p,q\right) \)-Taylor formulas (2013). arXiv:1309.3934v1
  14. 14.
    Sudsutad, W., Ntouyas, S.K., Tariboon, J.: Quantum integral inequalities for convex functions. J. Math. Inequal. 9(3), 781–793 (2015)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Tunç, M., Göv, E.: \(\left( p,q\right) \)-Integral inequalities. RGMIA Res. Rep. Coll. 19, 1–13, Art. 97 (2016)Google Scholar
  16. 16.
    Tunç, M., Göv, E.: Some integral inequalities via \(\left( p,q\right) \)-calculus on finite intervals. RGMIA Res. Rep. Coll. 19, 1–12, Art. 95 (2016)Google Scholar
  17. 17.
    Tunç, M., Göv, E.: \(\left( p,q\right) \)-integral inequalities for convex functions. RGMIA Res. Rep. Coll. 19, 1–12, Art. 98 (2016)Google Scholar
  18. 18.
    Tariboon, J., Ntouyas, S.K.: Quantum integral inequalities on finite intervals. J. Inequal. Appl. 121, 1–13 (2014)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Tariboon, J., Ntouyas, S.K.: Quantum calculus on finite intervals and applications to impulsive difference equations. Adv. Differ. Equ. 282, 1–19 (2013)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Zhuang, H., Liu, W., Park, J.: Some quantum estimates of Hermite–Hadmard inequalities for quasi-convex functions. Miskolc Math. Notes 17(2)Google Scholar

Copyright information

© Springer-Verlag Italia 2017

Authors and Affiliations

  • Mehmet Kunt
    • 1
    Email author
  • İmdat İşcan
    • 2
  • Necmettin Alp
    • 3
  • Mehmet Zeki Sarıkaya
    • 3
  1. 1.Department of Mathematics, Faculty of SciencesKaradeniz Technical UniversityTrabzonTurkey
  2. 2.Department of Mathematics, Faculty of Sciences and ArtsGiresun UniversityGiresunTurkey
  3. 3.Department of Mathematics, Faculty of Science and ArtsDüzce UniversityDüzceTurkey

Personalised recommendations